# SDR CALA0000646

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-8
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT EXTERIOR FUSELAGE SKIN DENTED AT STA 332, L20R AND AT STA 370, L21L TO 22L.  THE AREAS WERE REPAIRED IAW SRM 53-04 FIGURE 38, 51-30-2, 51-10-3, AND 51-10-4.
